# SDR TWAA0000411

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 522 - 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND WEB CORROSION AT STA 522 TO 541.  REMOVED CORROSION PER SRM 51-10-3, PAGE 21 THRU 35.  ALODINED AND PRIMED PER SRM 51-10-3, PAGE 18 ITEM 30, AND 51-10-3 PAGE 16 ITEM 23.  REPAIRED PER SRM 53-01, P18 FIGURE 4.
